MathSciNet Relay Station
MathSciNet bibliographic data
MR2268483 (2007i:30070) 30F45 (20F67 52C20)
Cannon, J. W.; Floyd, W. J.; Parry, W. R. Expansion complexes for finite subdivision rules. II. Conform. Geom. Dyn. 10 (2006), 326–354 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement